# SDR SIMA20150312004

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,259 hours, 27,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76753
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT OVERWING EMER LIGHT INOPERATIVE.  TROUBLE SHOT IAW FIM 33-50-00-810-804-A.  FOUND NR 4 EMER BATTERY CHARGER AT FAULT.  R & R NR 4 BATTERY & CHARGER IAW WC CARD 33-700-19.  PERFORMED EMER LIGHTING SYS OPERATIONS CHECK IAW WC 33-700-17.  OPERATIONS CHECKED GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 7258.
